# SDR VNAA2020062511104

- Difficulty date: June 25, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 9,818 hours, 9,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 86413
- Condition: Discharged
- Location: Cabin
- Part time: 25,913 hours, 24,953 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHTS AT OVER WING EXITS INOP.  MX REMOVED AND REPLACED NR 3 EPSU.  OPS CHECK GOOD.
